Rocky Mountain Journal of Mathematics

Shock Layer Behavior for a Quasilinear Boundary Value Problem

Stephen J. Kirschvink

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 22, Number 1 (1992), 209-225.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072806

Digital Object Identifier
doi:10.1216/rmjm/1181072806

Mathematical Reviews number (MathSciNet)
MR1159954

Zentralblatt MATH identifier
0766.34013

Citation

Kirschvink, Stephen J. Shock Layer Behavior for a Quasilinear Boundary Value Problem. Rocky Mountain J. Math. 22 (1992), no. 1, 209--225. doi:10.1216/rmjm/1181072806. https://projecteuclid.org/euclid.rmjm/1181072806


Export citation

References

  • Y.P. Boglaev, The two-point problem for a class of ordinary differential equations with a small parameter coefficient of the derivative, U.S.S.R. Comp. Math. Phys. 10 (1970), 191-204.
  • E.A. Coddington and N. Levinson, A boundary value problem for a nonlinear differential equation with a small parameter, Proc. Amer. Math. Soc. 3 (1952), 73-81.
  • P.C. Fife, Boundary and interior transition layer phenomena for pairs of second-order differential equations, J. Math. Anal. Appl. 54 (1976), 497-521.
  • S. Haber and N. Levinson, A boundary value problem for a singularly perturbed differential equation, Proc. Amer. Math. Soc. 6 (1955), 866-872.
  • F.A. Howes, Boundary-interior layer interactions in nonlinear singular perturbation theory, Mem. Amer. Math. Soc. 203 (1978), 1-108.
  • J. Jeffries, On some singularly perturbed boundary value problems, Phd. Thesis, U.C. San Diego, 1987.
  • S.J. Kirschvink, Differential inequalities and singularly perturbed boundary value problems, Phd. Thesis, U.C. San Diego, 1987.
  • R. Lutz and T. Sari, Applications of nonstandard analysis to boundary value problems in singular perturbation theory, Lecture Notes in Mathematics 942 (1982), 113-185.
  • M.A. O'Donnell, Boundary and interior layer behavior in singularly perturbed systems, Phd. Thesis, U.C. Davis, 1982.
  • R.E. O'Malley, On nonlinear singular perturbation problems with interior nonuniformities, J. Math. Mechanics (Indiana Univ. Math. J.) 19 (1970), 1103-1112.
  • D.R. Smith, Singular-perturbation theory, Cambridge University Press, 1985.
  • A.B. Vail'eva, Asymptotic behavior of solutions to certain problems involving nonlinear differential equations containing a small parameter multiplying the highest derivations, Russian Math. Surveys 18 (1963), 13-84.